# SDR AALA202003019020

- Difficulty date: February 29, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 31,198 hours, 12,704 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AT CRUISE STABLE FLIGHT LEFT THRUST LEVER ADVANCED WITH AUTO THROTTLE ENGAGED REPLACED NO.1 FCC IAW MM 22-11-33 AND SYS OPS CKS NORMAL IAW MM 22-11-33.
